The stability of one dimensional stationary flows of compressible viscous fluids
Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 4, pp. 259-268.
@article{AIHPC_1990__7_4_259_0,
     author = {Beir\~ao da Veiga, H.},
     title = {The stability of one dimensional stationary flows of compressible viscous fluids},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {259--268},
     publisher = {Gauthier-Villars},
     volume = {7},
     number = {4},
     year = {1990},
     zbl = {0712.76074},
     mrnumber = {1067775},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1990__7_4_259_0/}
}
TY  - JOUR
AU  - Beirão da Veiga, H.
TI  - The stability of one dimensional stationary flows of compressible viscous fluids
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1990
DA  - 1990///
SP  - 259
EP  - 268
VL  - 7
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1990__7_4_259_0/
UR  - https://zbmath.org/?q=an%3A0712.76074
UR  - https://www.ams.org/mathscinet-getitem?mr=1067775
LA  - en
ID  - AIHPC_1990__7_4_259_0
ER  - 
%0 Journal Article
%A Beirão da Veiga, H.
%T The stability of one dimensional stationary flows of compressible viscous fluids
%J Annales de l'I.H.P. Analyse non linéaire
%D 1990
%P 259-268
%V 7
%N 4
%I Gauthier-Villars
%G en
%F AIHPC_1990__7_4_259_0
Beirão da Veiga, H. The stability of one dimensional stationary flows of compressible viscous fluids. Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 4, pp. 259-268. http://www.numdam.org/item/AIHPC_1990__7_4_259_0/

[1] H. Beirão Da Veiga, An LP-theory for the n-dimensional, stationary, compressible Navier-Stokes equations, and the incompressible limit for compressible fluids. The equilibrium solutions. Comm. Math. Phys., t. 109, 1987, p. 229-248. | MR | Zbl

[2]H. Beirão Da Veiga, Long time behaviour for one dimensional motion of a general barotropic viscous fluid, Arch. Rat. Mech. Analysis, t. 108, 1989, p. 141-160. | MR | Zbl

[3]A.V. Kazhikhov, Stabilization of solutions of an initial-boundary value problem for the equations of motion of a barotropic viscous fluid, translation from russian in Diff. Eq., t. 15, 1979, p. 463-467. | Zbl

[4] I. Straškraba and A. Vall, Asymptotic behaviour of the density for one-dimensional Navier-Stokes equations, Manuscripta Math., t. 62, 1988, p. 401-416. | MR | Zbl

[5] A. Valli, Periodic and stationary solutions for compressible Navier-Stokes equations via a stability method. Ann. Sci. Norm. Sup. Pisa, 1984, p. 607-647. | Numdam | MR | Zbl